Sh:890

Bib entry
@article{Sh:890,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Reasonable ultrafilters, again}},
 journal = {Notre Dame J. Form. Log.},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {52},
 number = {2},
 year = {2011},
 pages = {113--147},
 issn = {0029-4527},
 doi = {10.1215/00294527-1306154},
 mrclass = {03E35 (03E05 03E20)},
 mrnumber = {2794647},
 mrreviewer = {Pierre Matet},
 doi = {10.1215/00294527-1306154},
 note = {\href{https://arxiv.org/abs/math/0605067}{arXiv: math/0605067}},
 arxiv_number = {math/0605067}
}